Reconstruction of signals by standard Tikhonov method
Files
Date
2011
Authors
George, S.
Jidesh, P.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this work we propose a standard Tikhonov regularization approach for obtaining the signal f from the observed signal ye. The observed signal is distorted by an additive noise or error e. Deviating from the usual assumption on the bound on
e
, we assume that the available noise is e? with
e-e?
? ? 5 and prove that the error
x??-f?
between the regularized approximation x?? and the solution f? of the noise free equation Kf = y is of optimal order. The regularization parameter ? is chosen using a balancing principle considered in [10]. The computational results provided endorses the reliability and effectiveness of our method.
e
, we assume that the available noise is e? with
e-e?
? ? 5 and prove that the error
x??-f?
between the regularized approximation x?? and the solution f? of the noise free equation Kf = y is of optimal order. The regularization parameter ? is chosen using a balancing principle considered in [10]. The computational results provided endorses the reliability and effectiveness of our method.
Description
Keywords
Citation
Applied Mathematical Sciences, 2011, Vol.5, 57-60, pp.2819-2829